# SDR P5CA0401097

- Difficulty date: May 25, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 13,977 hours, 2,467 cycles
- Engine: Ge CF680C2*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE CMC STATUS MESSAGES PRIOR TO DEPARTURE, ZONE TEMPRATURE, E/E COOLING & GEAR MONITORING.  GEAR MONITORING MESSAGE CLEARED, DEFERRED ZONE TEMPERATURE MEL 21-61-8A, DEFERRED E/E COOLING FAN PER MEL 21-58-6.
